Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 152, NWS Twin Cities, MN

August 26, 20244 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 26, 2024, 6:29 PM CDT for 4 counties in Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2024, 6:29 PM CDT (23:29 UTC)
Expired
Aug 26, 2024, 7:15 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Blue Earth County, MN, Brown County, MN, Nicollet County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 6:30 PM CDTHAIL 1.25Essig, MNPicture via Facebook.
Aug 26, 6:32 PM CDTHAIL 1.253 N Essig, MNTime estimated based on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 5:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3708 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-3.5

Open this sounding in Storm Lab

The text

As transmitted.

613 
WUUS53 KMPX 262329
SVRMPX
MNC013-015-103-143-270015-
/O.NEW.KMPX.SV.W.0152.240826T2329Z-240827T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT Mon Aug 26 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sibley County in central Minnesota...
  East central Brown County in south central Minnesota...
  Northwestern Blue Earth County in south central Minnesota...
  Nicollet County in south central Minnesota...

* Until 715 PM CDT.

* At 628 PM CDT, a severe thunderstorm was located near Lafayette, or
  7 miles northeast of New Ulm, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  New Ulm, North Mankato, Sleepy Eye, Gaylord, Winthrop, Nicollet,
  Gibbon, Courtland, Lafayette, Judson, Oshawa, and New Sweden.

This includes the following highways...
 U.S. Highway 14 between mile markers 87 and 127, and near mile
marker 129.
 U.S. Highway 169 between mile markers 56 and 59, and between mile
markers 61 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4425 9478 4458 9455 4456 9398 4428 9401
      4426 9403 4425 9401 4418 9402
TIME...MOT...LOC 2328Z 281DEG 22KT 4440 9439 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
1 follow-up statement
205 
WWUS53 KMPX 262351
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
651 PM CDT Mon Aug 26 2024

MNC013-015-103-143-270015-
/O.CON.KMPX.SV.W.0152.000000T0000Z-240827T0015Z/
Sibley MN-Brown MN-Blue Earth MN-Nicollet MN-
651 PM CDT Mon Aug 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN SIBLEY...EAST CENTRAL BROWN...NORTHWESTERN BLUE
EARTH AND NICOLLET COUNTIES...

At 651 PM CDT, a severe thunderstorm was located 7 miles northwest of
Nicollet, or 11 miles northeast of New Ulm, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Ulm, North Mankato, Gaylord, Winthrop, Nicollet, Courtland,
Lafayette, Judson, Oshawa, New Sweden, Klossner, and Rush River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4423 9457 4458 9449 4456 9398 4428 9401
      4426 9403 4425 9401 4418 9402
TIME...MOT...LOC 2351Z 273DEG 23KT 4438 9426 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 4:50 PM CDT, 1 hour 39 minutes earlier. Its key messages:

  • Severe thunderstorms capable of damaging wind gusts, large hail, and brief torrential rainfall are expected this evening from west- central MN. through the Twin Cities metro, & into western WI.
  • A second round of thunderstorms is expected overnight into early tomorrow morning, primarily south of where thunderstorms develop this evening. Damaging wind gusts are possible along with brief torrential rain.
  • Cooler the rest of this week, with the next chance for rain expected Thursday.
Area forecast discussion, Aug 26, 4:50 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
450 PM CDT Mon Aug 26 2024

.KEY MESSAGES...

- Severe thunderstorms capable of damaging wind gusts, large
  hail, and brief torrential rainfall are expected this evening
  from west- central MN. through the Twin Cities metro, & into
  western WI.

- A second round of thunderstorms is expected overnight into
  early tomorrow morning, primarily south of where thunderstorms
  develop this evening. Damaging wind gusts are possible along
  with brief torrential rain.

- Cooler the rest of this week, with the next chance for rain
  expected Thursday.

&&

.DISCUSSION...
Issued at 345 PM CDT Mon Aug 26 2024

Scattered thunderstorms have developed this afternoon across
west-central Minnesota, generally along & north of the 12C
isotherm at 700 mb. Meanwhile, strong capping (700 mb T > 14C)
exists across southern Minnesota & has suppressed thunderstorm
& even cumulus development this afternoon, with the main
uncertainty this evening being the extent of thunderstorm
development between these two zones. Upper air soundings at 4 &
7 PM will reveal the strength & trends in capping over the Twin
Cities, but for now, a threat for severe thunderstorms capable
of damaging winds & large hail exists into tonight generally
along & north of a line along US 12/I-94.

Mesoanalysis shows extreme instability ahead of the ongoing
storms with highs in the 90s & dew points around 80 generating
MLCAPE values in the 4000-5000 J/kg range. Heat index values of
105-110 degrees also go along with this extreme instability so
we can't overlook the Excessive Heat Warning that goes through
this evening. At the moment, deep shear values are fairly weak
where the instability is highest (20-30 kts), but it does not
take much to generate severe storms when instability is this
high. The deep shear does begin to increase this evening as the
upper level jet approaches out of the Dakotas, so we are
expected thunderstorms to gradually become more organized into
this evening. So far, the storms this afternoon have been messy
& fairly pulse-y with hail cores briefly jumping up to 1.5-2
inches. Sporadic large hail & isolated downbursts will continue
to the the severe threat for the next 1-2 hours, but
thunderstorms are expected to merge into a few clusters or lines
into this evening as the deep shear increases. From here, the
straight line wind threat becomes the primary threat, with the
extreme instability & DCAPE values suggesting hurricane-force
winds in excess of 70 mph are possible with any of these
clusters. Our upper air soundings will reveal more, but the
current CAPE gradient suggests the ongoing storms across west-
central MN will continue to track generally due due east along
the instability gradient into this evening. This would place the
highest threat for damaging winds generally along and north of
the US 12/I-94 corridor, with the threat decreasing somewhat
north of St. Cloud & US-8 in Wisconsin. The ongoing storms are
very slow moving but should begin to propagate faster to the
east as they become more organized. Estimates for the most
likely window for damaging winds are generally 6-7 PM for a line
through St. Cloud/Hutchinson, 7-8 PM for the I-35 corridor &
most of the metro, 8-9 PM for the St. Croix River Valley & far
western WI, & 9-11 PM for the rest of western WI. Forecast
instability suggests the storms may begin to weaken & the
damaging wind threat decreasing after 9-10 PM across western WI.

After a relative lull behind the storms this evening, a second
wave of thunderstorms is expected overnight into early tomorrow
morning as stronger forcing aloft from the jetstreak/shortwave
arrives. Despite being the middle of the night, strong
instability will be in place with MUCAPE values of 3000-4000
J/kg across southern MN. A line of thunderstorms is expected to
develop across eastern SD after midnight, & will track E/NE
along the CAPE gradient remaining from the thunderstorms this
evening. It is hard to say exactly where this will set up until
we see where thunderstorms track this evening, but the highest
will be across southern Minnesota, with lower confidence
extending up to the US 12/I-94 corridor & locations north. This
second round of storms should be a standard line of
storms/Mesoscale Convective System (MCS) with damaging winds
being the main severe threat. The peak wind gust potential does
look to be lower compared to the storms this evening, as MLCAPE
values will be lower or even near zero in spots owing to the
relatively cooler temperatures overnight. Timing this second
round of storms is tricky since we don't how how this evening's
round will unfold, but generally looks to be 2-4 AM across
southwest & south-central MN, 4-6 AM for the I-35 corridor, &
6-8 AM for southeast MN & western WI.

In addition to the damaging wind & large hail, torrential
rainfall is expected with the storms this evening & early
tomorrow morning as precipitable water values around 2.00" are
at or above climatological records for late August. Despite
these extreme moisture values, the propagation of the storms
means we are not expecting storms to sit over the same areas for
several hours, with should limit the torrential rainfall to an
hour or less. Still, 1-2" of rain in a short amount of time
looks likely wherever thunderstorms develop which will likely
cause localized urban flooding & brief rises along small streams
& creeks. Localized higher amounts up to 4" can not be ruled
out as well which could potentially result in a few Flash Flood
warnings being needed.

The thunderstorms will be out of western Wisconsin by mid-
morning Tuesday, but a few rain showers could linger across
eastern MN & western WI during the day as the large-scale
forcing aloft remains over the region. A strong storm or two
can't be ruled out during the afternoon across western Wi where
the surface cold front will be during the afternoon. Dew points
will still be muggy but cooler air behind the front will keep
high temperatures in the upper 70s to low 80s. Temperatures
remain seasonable around 80- through the rest of the week, with
the next chance for widespread rain looking likely on Thursday.
Cooler & drier Canadian air arrives by the latter half of the
weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1252 PM CDT Mon Aug 26 2024

Low stratus continues to burn off, resulting in lower level SCT
clouds in addition to mid-to-upper level CI/CC clouds (mainly
VFR). There are still some timing issues to work out with
respect to anticipated convection this evening through tonight
but the general model consensus seems to be: one round late this
afternoon into the early evening hours, then another within a
couple hours either side of sunrise. Each may contain
strong/severe thunderstorms along with heavy rain which may drop
conditions down to IFR. Between the rounds and after the second
round, MVFR ceilings are certainly possible due to the
plentiful low level moisture in place and light winds. Speaking
of which, variable winds around 5kts are likely into the early
morning hours before winds pick up from the WNW 5-10kts. But,
during storms, winds of at least 20G40kts are possible.

KMSP...Best timing for storms this evening still looks to be in
the 01z-05z range, but could be potentially a couple hours
earlier as evidenced by storms already firing in far western MN,
that capping may be eroding faster than models project. In
addition, the overnight timing looks to be close to daybreak, in
the 08z-12z timeframe. If anything, this window could be an hour
or so later than advertised but wanted to keep some consistency
going with the previous TAF set. IFR conditions are possible
with each TSRA passage.

/OUTLOOK FOR KMSP/
WED...VFR. Wind NE 5-10 kts becoming E.
THU...RA/TSRA likely, MVFR likely, IFR possible. Wind SE
becoming SW 10-15 kts.
FRI...VFR. Wind W 10-15 kts

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Chisago-Isanti-
     Meeker-Renville-Sherburne-Wright-Yellow Medicine.
     Excessive Heat Warning until 8 PM CDT this evening for Anoka-
     Blue Earth-Brown-Carver-Dakota-Faribault-Freeborn-Goodhue-
     Hennepin-Le Sueur-Martin-McLeod-Nicollet-Ramsey-Redwood-
     Rice-Scott-Sibley-Steele-Waseca-Washington-Watonwan.
WI...Heat Advisory until 8 PM CDT this evening for Barron-Polk-Rusk.
     Excessive Heat Warning until 8 PM CDT this evening for
     Chippewa-Dunn-Eau Claire-Pepin-Pierce-St. Croix.

&&

DISCUSSION...ETA
AVIATION...JPC
Hazardous weather outlook, Aug 26, 12:09 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Mon Aug 26 2024

MNZ051>053-058>070-073>078-082>085-091>093-WIZ014>016-023>028-
270930-
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-
Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
1209 PM CDT Mon Aug 26 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Hot and very humid conditions are expected to continue today.
Heat indices will range from 100 to 110 this afternoon. Excessive
Heat Warnings and Heat Advisories are in effect. Please refer to
the Non Precipitation Message for additional information.

There is an Enhanced Risk of severe thunderstorms (level 3 of 5)
tonight. Multiple rounds of thunderstorms are possible, which may
contain large hail, damaging winds, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed tonight.

MNZ041>045-047>050-054>057-270930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-
1209 PM CDT Mon Aug 26 2024

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...This Afternoon and Tonight.

There is an Enhanced Risk of severe thunderstorms (level 3 of 5)
tonight. Multiple rounds of thunderstorms are possible, which may
contain large hail, damaging winds, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Aug 26, 4:00 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
400 PM CDT Mon Aug 26 2024

MNZ048-055-057-262130-
Kandiyohi MN-Pope MN-Swift MN-
400 PM CDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL POPE...
NORTHEASTERN SWIFT AND NORTHWESTERN KANDIYOHI COUNTIES THROUGH 430 PM
CDT...

At 359 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Lake Hassel, or 23 miles northwest of Willmar, moving
east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gilchrist, De Graff, Sunburg, and Monson Lake State Park.

This includes U.S. Highway 12 between mile markers 49 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Minnesota.

&&

LAT...LON 4525 9552 4536 9548 4546 9537 4546 9521
      4525 9520
TIME...MOT...LOC 2059Z 269DEG 15KT 4539 9535

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Strus
Special weather statement, Aug 26, 4:29 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Mon Aug 26 2024

MNZ048-262200-
Pope MN-
429 PM CDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN POPE COUNTY THROUGH 500
PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Starbuck, or 25 miles east of Morris, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Glenwood, Grove Lake, Gilchrist, Westport, Sedan, Glenwood Airport,
Lake Minnewaska, and Glacial Lakes State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Minnesota.

&&

LAT...LON 4574 9514 4542 9513 4542 9545 4560 9552
TIME...MOT...LOC 2129Z 218DEG 28KT 4551 9540

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Strus
Local storm report, Aug 26, 4:32 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
432 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Funnel Cloud     1 SSE Kerkhoven         45.18N 95.31W
08/26/2024                   Swift              MN   Trained Spotter

            Report via X with photo attached. Time
            estimated from radar.

&&

BED
Local storm report, Aug 26, 4:44 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
444 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Gst     2 WSW Willmar           45.12N 95.09W
08/26/2024  M62 MPH          Kandiyohi          MN   AWOS

            REPORTED AT WILLMAR, WILLMAR MUNICIPAL
            AIRPORT-JOHN L RICE FIELD.

&&

BED
Special weather statement, Aug 26, 5:13 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Mon Aug 26 2024

MNZ049-057-058-262300-
Kandiyohi MN-Stearns MN-Meeker MN-
513 PM CDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT MEEKER...SOUTH CENTRAL STEARNS
AND NORTHEASTERN KANDIYOHI COUNTIES THROUGH 600 PM CDT...

At 513 PM CDT, Doppler radar was tracking a strong thunderstorm over
Atwater, or 13 miles east of Willmar, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Litchfield, Dassel, New London, Spicer, Atwater, Watkins, Kimball,
Grove City, Green Lake, Forest City, Manannah, and Kandiyohi.

This includes U.S. Highway 12 between mile markers 77 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Minnesota.

&&

LAT...LON 4537 9426 4515 9425 4508 9426 4507 9499
      4533 9498
TIME...MOT...LOC 2213Z 261DEG 33KT 4517 9477

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Strus

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 2:27 AM CDTSpecial Weather StatementMPXYellow Medicine33 min
Aug 26, 3:03 AM CDTSpecial Weather StatementMPXYellow Medicine42 min
Aug 26, 3:19 AM CDTDense Fog AdvisoryMPXFaribault, Martin, Watonwan5 hr
Aug 26, 2:51 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd39 min
Aug 26, 3:32 PM CDTSevere Thunderstorm WarningMPXPope, Swift28 min
Aug 26, 4:00 PM CDTSpecial Weather StatementMPXPope30 min
Aug 26, 4:04 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift26 min
Aug 26, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Swift50 min
Aug 26, 4:29 PM CDTSpecial Weather StatementMPXPope31 min
Aug 26, 4:59 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville46 min
Aug 26, 5:13 PM CDTSpecial Weather StatementMPXMeeker47 min
Aug 26, 5:44 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley46 min
Aug 26, 5:52 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Renville, Sibley38 min
Aug 26, 6:10 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright35 min
Aug 26, 6:40 PM CDTSpecial Weather StatementMPXSherburne50 min
Aug 26, 6:48 PM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Ramsey, Scott42 min
Aug 26, 6:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, Dakota, Hennepin, Ramsey, Scott51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.